MathSciNet Relay Station
MathSciNet bibliographic data
MR296987 (45 #6046) 60G15
LePage, Raoul D. Note relating Bochner integrals and reproducing kernels to series expansions on a Gaussian Banach space. Proc. Amer. Math. Soc. 32 (1972), 285–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement